# SDR GTIA040237

- Difficulty date: March 26, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 59585701
- Part serial: E671
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 631 - ON FINAL INTO TPA, NR 1 ENGINE A-LOOP FLICKERED WITH NO ASSOCIATED WARNING EXCEPT M-CAUTION FLICKERED ONCE FOR 2 SECONDS, SELECTED B-LOOP AND EXECUTED TEST.  TEST WAS NORMAL.  REMOVED AND REPLACED LEFT ENGINE FIRE LOOP.  (M)
